# SDR 2003F00023

- Difficulty date: November 8, 2001
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N210AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120006
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

SJU - FLT 7109 - AFTER TAKEOFF AND IN CRUISE, CREW HAD A FAULTY GEAR INDICATION, AN APPROACH TO SJU TWO ATTEMPTS TO EXTEND GEAR NORMALLY FAILED.  EXITED THE PATTERN AND CALLED FOR A MISSED APPROACH.  THEN EXTENDED THE GEAR ALTERNATELY AND LANDED SAFELY.  (M)
